MAUDE Adverse Event Report: BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM

BECTON DICKINSON KIT TABLET; INTELLIPORT SYSTEM
Model Number 516704
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/26/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Medical device expiration date: unknown.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.Device manufacture date: unknown.(b)(4).
 
Event or Problem Description
It was reported that there was a delay while using kit tablet.The following information was provided by the initial reporter: material no.516704, serial number.(b)(4).It is reported customer experienced delay in medication delivery.Verbiage received, tablet shutdown/ case #(b)(4): time 10:00 a.M.Sensor #(b)(4).Issues: crna was trying to add and confirm a dose(sugammadex) on tablet 3 and tablet 3 went to the screen saying the system is down and to contact the administrator.There was no yellow banner *gateway not connected.Allergies may not be current.Crna said that she did not disconnect the base from the sensor prior to this.Customer also said "it was the same screen for a while then i restarted the tablet to set up for the next case as it wasnt changing.After i restarted it went back to waiting for the case to begin.The second case after this incident went perfectly fine though.I did not restart the tablet this morning.
 
Event or Problem Description
It was reported that there was a delay while using kit tablet.The following information was provided by the initial reporter: material no.516704, serial number.By0f7z1 it is reported customer experienced delay in medication delivery.Verbiage received, - tablet shutdown case #094: time 10:00 a.M.Sensor #9254 issues: crna was trying to add and confirm a dose(sugammadex) on tablet 3 and tablet 3 went to the screen saying the system is down and to contact the administrator.There was no yellow banner *gateway not connected.Allergies may not be current.Crna said that she did not disconnect the base from the sensor prior to this.Customer also said "it was the same screen for a while then i restarted the tablet to set up for the next case as it wasn¿t changing.After i restarted it went back to ¿waiting for the case to begin¿.The second case after this incident went perfectly fine though.I did not restart the tablet this morning.
 
Additional Manufacturer Narrative
H6: investigation summary no photos or samples were received by our quality for evaluation.A device history record review found no non-conformances associated with this issue during production of this batch.During investigation, it was found that the movement of the tablets can contribute to the tablet user interface issues such as slow response, tablet ui application crashes, and tablet hardware issues.To mitigate the issues, it was advised to the customer to reboot the tablet after changing tablet positioning (e.G.Changing rooms).This issue has been monitored and it has been observed that the reboot of the tablets has been effective as the number of tablet issues has significantly decreased in frequency.

Brand Name
KIT TABLET
Common Device Name
INTELLIPORT SYSTEM
Manufacturer (Section D)
BECTON DICKINSON
1 becton drive
franklin lakes NJ 07417
MDR Report Key11362776
Report Number2243072-2021-00557
Device Sequence Number10996551
Product Code PHC
UDI-Device Identifier00382905167041
UDI-Public00382905167041
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K182092
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/19/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number516704
Device Catalogue Number516704
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/26/2021
Supplement Date Received by Manufacturer05/19/2021
Initial Report FDA Received Date02/22/2021
Supplement Report FDA Received Date06/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1